# SDR SWAA2014051427925

- Difficulty date: May 2, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 35,995 hours, 21,031 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT REAR SPAR STATION 138.70, 32 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
